# SDR CA131216019

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 25,585 hours, 12,855 cycles
- Engine: Ge CF348C5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811814
- Condition: Unserviceable
- Location: Fuel
- Part time: 2,434 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FLIGHT CREW REPORTED THAT THE CROSS FLOW PUMP CAME ON AND THEY GOT A FUEL IMBALANCE OF 600-700 LBS.  THEY WERE UNABLE TO RECTIFY THE PROBLEM WITH THE QRH AND ELECTED TO RETURN TO DEPARTURE.  MAINTENANCE REPLACED THE FUEL QUANTITY COMPUTER IAW AMM 28-41-22 AND THE ACFT WAS RETURNED TO SERVICE, PN 738118-1-4, SN 0124.
